# SDR AALA202109078324

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE AT SEATS 30-40DEGH. SECURED CONNECTOR IAW B777-200 AMM 33-51-05-960-802, OPS CHECK GOOD.
